# SDR 07FDEA03221

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,164 hours, 19,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD FLUSH DOUBLER REPAIR ON SLAT NR 3 LT, UPPER SKIN, BETWEEN RIB 44-46.  BLIND RIVETS WITHOUT PIN, RIB 46 IS MISDRILLED AND RIVETS FORM IS NOT ADHERED.  REWORK PER TD FOK/233/2005 ISSUE: C, APPROVED BY EA 6-5744-99139A AND RAS/FOK/2332005 ISSUE: A.
